A characterization of compactness

Rakowski, Zbigniew Markus: A characterization of compactness. In: Acta scientiarum mathematicarum, (43) 1-2. pp. 107-108. (1981)

[img] Cikk, tanulmány, mű

Download (653kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 107-108
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 108. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14798

Actions (login required)

View Item View Item